# SDR 2022FA0000699

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: General aviation
- Aircraft: N2427D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0327
- Aircraft time: 1,150 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Low Tension
- Location: Elevator Trim
- Component: Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM CONTROL SURFACE ARE NOT CONNECTED, THERE IS NO TENSION IN THE CABLES. WITH THE ELEVATOR LEADING EDGE DEFAULT POSITION IS POINTED DOWN.
